MAUDE Adverse Event Report: INSULET CORPORATION OMNIPOD INSULIN PUMP; PUMP, INFUSION, INSULIN

INSULET CORPORATION OMNIPOD INSULIN PUMP; PUMP, INFUSION, INSULIN
Model Number 14000
Medical Device Problem Codes Loss of or Failure to Bond (1068); Unintended Movement (3026)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 05/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
According to the complainant the device will not be returned for investigation.It was reported that the cannula had dislodged from the infusion site.This condition could interrupt insulin delivery and contribute to hyperglycemia.No lot release records were reviewed, as the product lot number was not provided.
 
Event or Problem Description
It was reported that the patient's blood glucose level (bg) rose to 500 mg/dl while wearing the pod.The pod reportedly fell off the infusion site, causing the cannula to dislodge.Information on treatment was not provided.

Brand Name
OMNIPOD INSULIN PUMP
Common Device Name
PUMP, INFUSION, INSULIN
Manufacturer (Section D)
INSULET CORPORATION
100 nagog park
acton MA 01720
Manufacturer (Section G)
INSULET CORPORATION
100 nagog park
acton MA 01720
Manufacturer Contact
thom mcnamara
100 nagog park
acton, MA 01720
9786007000
MDR Report Key22056014
Report Number3004464228-2025-22020
Device Sequence Number4083996
Product Code LZG
UDI-Device Identifier20385081120002
UDI-Public(01)20385081120002
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K122953
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number14000
Device Catalogue NumberZXP425
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/01/2025
Initial Report FDA Received Date05/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown